Decompositions of some Specht modules I

Research output: Contribution to journalArticle

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalJournal of Algebra
DateAccepted/In press - 10 Jan 2020
DateE-pub ahead of print (current) - 15 Jan 2020
DatePublished - 15 May 2020
Volume550
Pages (from-to)1-22
Early online date15/01/20
Original languageEnglish

Bibliographical note

©2020 Published by Elsevier Inc. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations